MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7005
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation by mfr: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 21.4cm distal of the strain relief.There was contrast in the inflation lumen and balloon.The balloon was loosely folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported kink.
 
Event or Problem Description
Reportable based on device analysis completed on 28oct2020.It was reported that shaft kink occurred.The 90% stenosed, 4.0 x 8mm target lesion was located in the moderately tortuous and moderately calcified left anterior descending artery.A 4.0mm x 8mm quantum maverick balloon catheter was advanced for use; however, during procedure, the balloon delivery shaft was kinked.The procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.However, device analysis revealed a shaft break.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10830102
Report Number2134265-2020-15783
Device Sequence Number2909352
Product Code LOX
UDI-Device Identifier08714729392606
UDI-Public08714729392606
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2022
Device Model Number7005
Device Catalogue Number7005
Device Lot Number0024395609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight73